# SDR ASOA2015060413036

- Difficulty date: May 17, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 25,595 hours, 18,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 331
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LBL45, FS 331 ON ANGLE BRACKET AT ASD.  CORROSION BEYOND ALLOWABLE LIMITS IAW SRM 53-21-23-101-001-A01.  REMOVED UPPER ANGLE FROM PAX DOOR SILL IAW SRM 51-42-06-001-001-A01.  LOCATED AND DRILL HOLES IN NEW SERVICEABLE PAX DOOR UPPER SILL ANGLE IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW SERVICEABLE PAX DOOR UPPER SILL ANGLE IAW SRM 51-42-06-001-001-A01.
